MathSciNet Relay Station
MathSciNet bibliographic data
MR2559873 93B05 (93E03)
Subalakshmi, R.; Balachandran, K. Approximate controllability of nonlinear stochastic impulsive integrodifferential systems in Hilbert spaces. Chaos Solitons Fractals 42 (2009), no. 4, 2035–2046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement